# SDR GUUA05080702

- Difficulty date: May 8, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 24,240 hours, 28,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 1295140361
- Condition: Out Of Alignment
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED FLEET CAMPAIGN INSPECTION:  SEAT 6F HATCH COVER NEEDS ADJUSTMENT CATCHING ON SIDEWALL.  ADJUSTED SEAT 6F EMERGENCY HATCH COVER.
